advertisement
Question
Posted by: Adie | 2006/10/26

MDR TB Medication

Hi Doc. I am currently on MDR TB medication. I take Kanamycin, Ofloxacin, ethambutal and terizidone. My doctor stopped the ethionamide due to its side effects.

I am worried about the stopping of this drug as I know its vital to take TB medication as prescribed.

Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Adie
I am not a TB expert and definitely can't comment on the treatment of MDR TB, but maybe this will be useful to you: http://www.sahealthinfo.org/tb/annexures1-4.pdf

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement